Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On birth control, heavy bleeding on stopping, nausea, cramps, lower back pain. Treatment?

Hi dr. I quit bc pill on the 1st of August I start spotting the 5th and two days after I had heavy bleeding that last for 2 days for the whole month of July I been off and on with the pill I meant I sometimes forgot no more than one day to take the pill, my period stopped the 10th of August. I ve been having nauseas during the night and having some cramps and my lower back hurts a lot. Any advice you can give me?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your withdrawal bleed came & stop.
The delayed or abnormality was due to your irregular pill.
Your nausea & lower back pain may be due to your recent bleed.
Nothing to worry you may be OK within few days.
If you wants birth control you should take regular pill as per instructions on pack.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor